# SDR DXTA200400497

- Difficulty date: December 26, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 1,922 hours, 1,190 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: D233320004
- Part serial: B2
- Condition: Vibration
- Location: Nlg
- Part time: 1,922 hours, 1,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR SCISSORS NOT PINNED PRIOR TO TAKE OFF, NLG WOULD NOT RETRACT INTO WHEEL-WELL, SEVERE VIBRATION FROM NOSE WHEEL WAS NOTED ON TOUCHDOWN.  REMOVED NOSE LANDING GEAR LEG ASSY PN- D23332000-4 SN- B147. INSTALLED AN OVERHAULED NOSE GEAR LEG ASSY PN D233320004, SN B2. WORK DONE PER THE FOLLOWING F2000 WORK PROCEDURES : 32-203, 32-213, 32-201, 32-214, 32-401, 32-200, 32-300, AND 32-501.
